# SDR DLL19991336

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Row 2c
- Component: 337201959
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT DID NOT ILLUM WHEN TESTED.  REPLACED SOCKET, NOW OPS NORMAL.
